# SDR CALA2024061701830

- Difficulty date: June 1, 2024
- Submitted: June 17, 2024
- Operation: Air carrier
- Aircraft: N69020
- Make and model: Boeing 777224
- Aircraft serial: 31687
- Aircraft time: 77,048 hours, 7,532 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 111W22022
- Condition: Cracked
- Location: Front Spar
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK EA 5310-0690, REV E, OP 016, 1EA CRACK FOUND AT CENTER TANK FRONT SPAR RUNNING 7 O/C POSITION AND APPROX 3/32" DEPTH REFER HX NR. 3271453.   RH WING CENTER TANK FRONT SPAR LOWER CHORD REPAIRED AS PER SRM 5 7-10-10-2R-1 REPAIR 1 FIG 202 JUST AT RBL 81.30 THIS REPAIR IS A CATEGORY ''B'' REPAIR, REFER TO SERVICE BULLETIN 777-57A0122 FOR THE INSPECTION REQUIREMENTS.
